# SDR MZZA97280

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65727461
- Condition: Corroded
- Location: Bs 1101.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-CHECK.  HNRC:  844244 AND 844426.  CRACK .50 INCH LONG FOUND IN FUSELAGE SKIN OF AFT CARGO AT STA 1101.5 BELOW STR 28L.  CRACKED AREA OF SKIN REMOVED AND FOUND CAUSE WAS EXFOLIATION OF SKIN.  NO CORROSION FOUND ON STRINGER.  FLUSH SKIN REPAIR CUT OUT IAW SRM 53-30-3, FIG 4.  (X)
